# SDR AWXA9900360

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112818200
- Condition: Corroded
- Location: Bs 8433
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STA 8433 FLOORBEAM CORRODED, 12 INCHES LEFT OF CENTER FR 21.  REPLACED SECTION OF H-ANGLE FLOORBEAM NR D53112818200 AS PER SRM 51-72-00 PG 1.  TREATED, PRIMED AND PAINTED AS PER SRM 51-21-00.
